Thursday, September 6, 2012

A Chink in the Pink

It took a few days, but now I'm starting to really feel the effects of the chemotherapy drugs. I can handle tired, exhausted, fatigued. No problem at all. My hair starting to fall out; no biggie. The nausea is my nemesis. I know there are plenty of pregnant women who probably feel like this on a daily basis but for me it's the hardest physical part to handle so far.

I'm not going to dwell on it to much but I'll be honest - there's a chink in my pink armor today.

3 comments:

  1. ASK FOR ONDANSETRON ERIKA, IT'S USED FOR CHEMO PATIENTS AND DOES WORK, THERE REALLY ARE NUMEROUS MEDS THAT WILL HELP, DO NOT BE AFRAID TO ASK YOUR NURSES OR DOCS. GOOD LUCK AND OVE FROM SHIRLEY (PERTH) xxxxxx

    ReplyDelete
    Replies
    1. Thankfully cancer patients in Israel receive Ondansetron otherwise known as Zofran automatically and for free with treatment. I understand that this is a very expensive drug which can cost up to $8 per pill in the US.

      Delete
  2. It's okay to have a chink. It lets the air in.
    But nausea? Ugh.
    I pray and hope there is some remedy - does anything homey help? Smelling lemons, drinking cold white grape juice, drinking mint tea?
    Sending love, and wishes for some moments of peace on Shabbat.

    ReplyDelete